# SDR SWAA2022032334263

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16104
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION AROUND PERIMETER OF PANEL. / FWD CARGO FLOOR PANEL FOUND TO BE OUT OF LIMITS AND REPLACED FLOOR PANEL 2024 T3 0.071' AND TESTED AND PRIMED PANEL IAW B737-800 SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; AWG 3 453A1610 REV: 'F' P/N 453A1610-4
